Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Right upper quadrant pain, nausea, loose stools, weight loss

hello doc . im 22 years of age have have been dealing with a problum for about 5 months now. it started with pain in the right upper quad. that would be very sever and also had nausea(no vomiting ) this lasted about 2 weeks left and i felt great now it happes every few days and over the couse of every thing i have lost about 105 pounds iv had all the test done only to find nothing now i have the nausea along with a new onset of losse and hard stools at the same time?
Asked On : Sat, 21 Apr 2012
Answers:  1 Views:  214
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to H.C.M.Forum. in all the tests it became negative. so there is a chance for it to be allergy to
some sorts of foods. possible foods are milk ,milk products, alcohol , foods stored in plastic bottels.
you are the better judge observe when you are getting , after taking what foods you are getting it.
foods irritant to your gastric mucosa like spices chillies, some sort of foods like fish , sea foods.
eat more of curd with food. wishing for an early recovery.
Answered: Sat, 21 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor